# SDR DLM88971286

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE FILLED CABIN IN FLT ENG A/I WAS ON LT PACK IN MANUAL VALVE POSITION ON .25 MARK TEMP 60 DEGREES ENG A/I WAS ON FOR 5 MIN.  PRIOR TO SMOKE.  AFTER DESCENT TO 11,000 FT, SMOKE CLEARED FROM CABIN FWD LAV SMOKE DETECTOR WENT OFF.  RAN PACKS WITH APU AND ENG AIR.  RAN AVG VALVE CK LT AND RT PER PFHB RAN BOTH ENG TO T/O AND INSPECTED FOR BLOWN DUCTS, OIL LEAKS AND CABIN SMOKE, NO TROUBLE FOUND.  ENG A/I OP NORMAL.
